CSpace
Multiple Ergodicity For Reversible Markov Chains
Liu, Yuan
2018
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
Volume34Issue:4Pages:863
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33567
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu, Yuan. Multiple Ergodicity For Reversible Markov Chains[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,34(4):863.
APA Liu, Yuan.(2018).Multiple Ergodicity For Reversible Markov Chains.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,34(4),863.
MLA Liu, Yuan."Multiple Ergodicity For Reversible Markov Chains".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 34.4(2018):863.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Yuan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Yuan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Yuan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.